2019
Том 71
№ 8

All Issues

Shportyuk V. G.

Articles: 1
Article (Ukrainian)

On the Levy-Baxter theorems for shot-noise fields. I

Buldygin V. V., Mel'nik V. M., Shportyuk V. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 11. - pp. 1463–1476

We consider shot-noise fields generated by countably additive stochastically continuous homogeneous random measures with independent values on disjoint sets. We establish necessary and sufficient conditions under which the shot-noise fields possess the Levy-Baxter property on fixed and increasing parametric sets.